# SDR CA040618002

- Difficulty date: June 17, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 16,823 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Part number: S703100000
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: A

## Discrepancy

CREW ESTABLISHED CRUSIE AT 16000 FEET, AC BUSS DETECTED ERRORS CAUSING SEVERAL AC RELATED COMPONENTS TO BECOME ERRONEOUS.  CREW NOTED SMELL AND BLUE HAZE.  EVENTUALLY THE FDR 115AC C/B OPENED.  RETURNED TO DEPARTURE AIRPORT FOR INVESTIGATION.  MAINTENANCE FOUND THE POWER SUPPLY BOARD WITHIN THE FDR HAD BLOWN A TRANSORB CAUSING THE ELECTRICAL SMELL AND SMOKE.  ONCE THE 115AC HAD OPENED, THE VOLTAGE VARIATIONS BEING CREATED STOPPED AND ALL SYSTEMS RETURNED TO NORMAL, SAVE THE FDR WHICH WAS LEFT UNPOWERED.
